Thunderstorm Wind, Montague
- When
- June 4, 10:15 PM CST
- Where
- Montague County, Nocona
- Measured
- 52 kt (60 mph)
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.800, -97.750
Numerous trees were blown down by high winds.
3 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 4, 8:07 PM CST, 2 hours 8 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 907 PM CDT TUE JUN 4 2002 CONVECTIVE CLUSTER OVER NORTHWEST TEXAS IS NEARING OUR NORTHWEST CWA AT THIS TIME. MODEST INSTABILITY AND WEAK LOW-MID LEVEL WIND FIELDS HAVE LIMITED THE OVERALL INTENSITY OF THE ACTIVITY THIS EVENING...BUT ONE OR TWO STORMS COULD BE STRONG IN OUR AREA OVERNIGHT. HAVE UPPED THE POPS A BIT ACROSS THE WEST WHERE CURRENT TRENDS AND LATEST SHORT TERM MODEL GUIDANCE ALL SUGGEST RAINFALL IS A GOOD BET OVERNIGHT. OTHERWISE NO MAJOR CHANGES TO CURRENT FORECAST. .FWD...NONE. 9
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050900- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 933 PM CDT TUE JUN 4 2002 SCATTERED THUNDERSTORMS LOCATED OVER NORTHWEST TEXAS LATE THIS EVENING...WILL MOVE ACROSS MAINLY NORTHERN AND WESTERN PORTIONS OF NORTH CENTRAL TEXAS OVERNIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...ISOLATED STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. BECAUSE THE STORMS WILL BE SLOW MOVING...LOCALLY HEAVY RAINFALL IS ALSO A POSSIBILITY. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA DURING THE DAY. SLIGHTLY COOLER AND DRIER AIR WILL FOLLOW THE FRONATAL PASSAGE FOR THURSDAY.
The Altus AFB radar (KFDR), 129 km away, was scanning. The volume nearest the first event began at 04:14 UTC.
3 thunderstorm wind. Local standard time, as filed.
Numerous trees were blown down by high winds.
Numerous trees were blown down by high winds.
One large tree and two small trees were blown down by high winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2002Every state in 2002This day in weather historyWarnings in Texas, June 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5298605, 5298604, 5298606.